# SDR USAA2009052691272

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 192
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - NR 6198392 - HARD IMPACT WHEN OPEN & CLOSE L2 PASSENGER / CREW DOOR. REPLACED DOOR DAMPER CYLINDER AT L2 DOOR IAW A320 AMM 52-13-14.
